Discrete & Computational Geometry

, Volume 23, Issue 2, pp 157–169

On Random Sections of the Cube

  • Y. Lonke

DOI: 10.1007/PL00009493

Cite this article as:
Lonke, Y. Discrete Comput Geom (2000) 23: 157. doi:10.1007/PL00009493


Let f(j,k,n) denote the expected number of j -faces of a random k -section of the n -cube. A formula for f(0,k,n) is presented, and, for j\geq 1 , a lower bound for f(j,k,n) is derived, which implies a precise asymptotic formula for f(n-m,n-l,n) when 1≤ l<m are fixed integers and n→∈fty .

Copyright information

© 2000 Springer-Verlag New York Inc.

Authors and Affiliations

  • Y. Lonke
    • 1
  1. 1.Institute of Mathematics, The Hebrew University of Jerusalem, Jerusalem 91904, IsraelIL

Personalised recommendations